# SDR ASAA1149106

- Difficulty date: January 15, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 655572658
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT FORWARD BULKHEAD SUPPORT ANGLE IS BENT.  REMOVED SUPPORT ANGLE FABRICATED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02.
